# SDR SWAA2022071226862

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 22,523 hours, 10,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVER WING F/O SIDE EMERGENCY EXIT SIGN BACKLIGHTING INOP (IT'S A SIDEWALL LIGHT NOT AN EMERGENCY EXIT LIGHT) / [01] OK TO CONTINUE PER MEL 33-2-04 SP1B;[02] R/R?D AFT OVER WING F/O SIDE EMERGENCY EXIT SIDEWALL LIGHT PER AMM 33-21-00
